| Model Number |
SRD S5 ERC TUBING CLAMP/500MM |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Livanova deutschland received a report about an error message indicating a defective erc clamp during procedure.There was no patient impact.
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.